Couldn't find what you looking for?

TRY OUR SEARCH!

I had an abortion june 8th.  I took the abortion pill and bled for three weeks and I am now trying to conceive again.  Would me bleeding for that long cause any problems for me? The doctor said there was nothing to worry about I am just afraid now.  My husband and I are desperately trying to conceive again.  Please help

Loading...

Worrying and feeling afraid—these are more likely to prevent you from becoming pregant than prolonged bleeding after the abortion pill.

Please, if you can, relax.  Desperation, worry, fear, anxiety—these are the things that will take their toll on your mind and body. 

Breathe, go for a walk, try to take your mind elsewhere.

The prolonged bleeding is a side effect in some cases.  It should not affect your chances of becoming pregnant again.

S. (former sexual health clinic care provider)
Reply

Loading...

Thank you very much. I will try my best to do as you have suggested. Your advice is very much appreciated. I just hear all of these horror stories about complications after abortions.
Reply

Loading...

Wow! Sounds just like me, but yet I have not started trying to conceive even though I want too. Guess I'm just scared of what might be the consequences. Hope all works out for you sweetie.
Reply

Loading...

Thank you. I hope everything works out for you too
Reply

Loading...